# SDR 97ZZZX4738

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N522FB
- Make and model: Hughes 500N
- Aircraft serial: LN002
- Engine: Allsn 250C20R2
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23057869
- Condition: Failed
- Location: Engine N2
- Part time: 9,770 hours
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, GOVERNOR LOCKED-UP INTERNALLY CAUSING ENGINE TO SPOOL DOWN TO GROUND IDLE.  THIS CAUSED ACFT TO MAKE A PRECAUTIONARY LANDING AT NIGHT ON 10-20-97.
